Brands of paracetamol

Paracetamol is available in many brands of many medicines used to relieve pain and fever.

It is also available in many combination medicines, including some cold and flu medicines. To avoid double dosing it is important to check the active ingredients on the label of all your medicines.

Find out more about paracetamol, who can take paracetamol, the side effects of paracetamol, and the interactions with paracetamol

Medicine brands that contain paracetamol